# SDR USAA050981

- Difficulty date: August 5, 2005
- Submitted: August 18, 2005
- Operation: Air carrier
- Aircraft: N110UW
- Make and model: Airbus A320-214
- Aircraft serial: 1112
- Engine: Cfmint CFM565B4
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D5311281520200
- Condition: Corroded
- Location: Y765, Fr C16
- Part time: 13,254 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A .7500 INCH DIA AREA OR LEVEL 1 CORROSION ON FLOORBEAM AT Y765 FR C-16.  DEFECTIVE PART REPLACED WITH IDENTICAL PART IAW SRM.  (K)
